# SDR CALA2025111011079

- Difficulty date: October 24, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REMOVAL OF THE LT FLOOR SUPPORT TO FOM, CORROSION EVAL, FOUND DAMAGE CORROSION UNDER HARD POINT FITTING ON FLOORBEAM BS 947.5 LBL 54.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-5, REPAIR 5.
